I had my thyroid removed 11 years ago. I am taking 100 mcg synthroid. My scalp has developed raised, dry, and itchy areas. I have tried the shampoos and the scalp treatments but they are not working. I even tried lice shampoo thinking it might be that but it did not improve. I have had relatively few problems since the removal, other than some difficulty regulating the dose of medication. I just had all my labs checked and they are good. Sure hope this isn't going to stick around forever. I do have very dry skin and use Eucerin cream after each shower and it is GREAT.
i was just dx with a dangerously low Vit D level so i was hoping my red burny itchy scaly scalp was due to vit d? but i had a thermal perm in march and was wondering if i was allergic to the perm? ck out your vit d level maybe we will learn this togheter i just bought tar tree shampoo? the old fashion dandruff shampoo for scalp problems got try something
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.